On Tauberian theorems for Cesàro summability of sequences of fuzzy numbers

Articles > Article · 2016

Authors: İbrahim ÇANAK

Journal of Intelligent & Fuzzy Systems, Journal Indexed in SCI Expanded, International, WoS, 2016, vol 30, pp 2657-2662

DOI: 10.3233/ifs-151999

Summary

In this paper, we show under which conditions the limit of the distance between nth term of a sequence of fuzzy numbers and nth term of its Cesàro mean of order one tends to zero. As corollaries we prove several Tauberian theorems for Cesàro summability of sequences of fuzzy numbers.

View details